# SDR SWIA202163622

- Difficulty date: November 1, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL600*
- Aircraft serial: 10180
- Aircraft time: 45,965 hours, 29,714 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H 3-2 STAT TRACK ROLLER INBOARD AFT IS WORN   (C CHECK RO 1/04/2021)   REPLACED L/H3-2  SLAT TRACK SIDE ROLLER INBD AFT IAW CRJ-700 AMM 27-81-44-400-802-A01
